MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number DKPI-11073-001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.The user remains ongoing on their twiist pump.The current version of the twiist automated insulin delivery (aid) system user guide provides information about ways to prevent hyperglycemia.Users are also instructed to have a backup insulin therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, at this time.
 
Event or Problem Description
An initial event notification was received by sequel med tech, llc, on 23-apr-2026 and forwarded to millyard advanced medical products, llc on the same day.The user reported elevated glucose levels and, while attempting a correction bolus, observed that the pigtail tubing had detached from the body of the twiist cassette.The user reported that their glucose increased to 303 mg/dl before replacing the cassette and administering exogenous insulin.No medical intervention was required.The user remains ongoing on the twiist pump.

Brand Name
TWIIST AUTOMATED INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
courtney mcguirk
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25262610
Report Number3016798778-2026-00153
Device Sequence Number5418097
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431(17)270106
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11073-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient Weight170 LB
Patient RaceWhite